TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Fractional derivative and the inverse function theorem

, * ,

* Corresponding author · click or hover a name for details

pp. 1807–1812Vol. 28Issue 5August 2025DOI: 10.47974/JIM-2061XML
Received:
09 Jan 2024
Published Online:
14 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2061
Pages:
1807–1812

Abstract

Our objective here is to present some novel applications of the conformable fractional derivative. Especially, the inverse function theorem is generalized. 

Keywords

Subject Classifications

26A3326A2447J07

References

[1] R. Azennar, S. BenTahar, and D. Mentagui, “Numerical approximations for fractional equations in ℝ via the new method of fixed point and application,” Journal of Interdisciplinary Mathematics, (2021), doi: 10.1080/09720502.2021.1887606.
[2] R. Azennar and D. Mentagui, “On some properties of the conformable fractional derivative,” Moroccan J. of Pure and Appl. Anal. (MJPAA), vol. 6, no. 2, pp. 56-63 (2020).
[3] S. Asbab, R. Azennar, and K. El Hajioui, “The efficacy of a new fixed point method in nonlinear equation solutions,” Journal of Interdisciplinary Mathematics, vol. 27, no. 1, pp. 135-143 (2024), doi: 10.47974/JIM-1759.
[4] P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Fractional calculus in the Mellin setting and Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 269, pp. 1-27 (2002).
[5] G. Candelario, A. Cordero, J. R. Torregrosa, and M. P. Vassileva, “Generalized conformable fractional Newton-type method for solving nonlinear systems,” Numerical Algorithms. [Online]. Available: https://doi.org/10.1007/s11075-022-01463-z. [Accessed: Jan. 20, 2025].
[6] H. Günerhan, H. Yigider, M. Manafian, J. Ilhan, and O. Alp, “Numerical solution of fractional order logistic equations via conformable fractional differential transform method,” Journal of Interdisciplinary Mathematics, vol. 24, no. 5, pp. 1-14 (2021), doi: 10.1080/09720502.2021.1918319.
[7] A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V., Amsterdam, Netherlands (2006).
[8] R. Khalil, M. Al Horani, A. Yousef, and M. Sababhehb, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 65-70 (2014).
[9] I. Podlubny, Fractional Differential Equations, Academic Press, USA (1999).
[10] A. Kilbas, “Hadamard-type fractional calculus,” Journal of Korean Mathematical Society, vol. 38, no. 6, pp. 1191-1204 (2001).
[11] O. S. Iyiola and E. R. NwaezeSome, “New results on the new conformable fractional calculus with application using D’Alambert approach,” Progr. Fract. Differ. Appl., vol. 2, no. 2, pp. 115-122 (2016).
[12] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon et alibi (1993).

Views: 203Downloads: 114Citations: 0